# SDR ASAA2020021832257

- Difficulty date: February 18, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 28,777 hours, 9,255 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire Harness
- Part number: 3250254020
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #2 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL. EGT INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. REMOVED AND REPLACED CJ10 HARNESS REF B737-900 AMM 73-21-06. FADEC SYSTEM TEST GOOD REF 73-21-00.
